# SDR HEEA0012805

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 066107810
- Condition: Inoperative
- Location: Vor
- Component: KNR634A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOR INOPERATIVE.  BENCH CHECK REQUIRED.
